Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having partial hearing and loud noises in ear when stressed out. BP increases. Done with many tests. Need advise?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1096 Questions
This is not for me but for my 60 yr old mom. She has 65% hearing and has what she describes as loud noises in her ears, especially in times of stress AND when her blood pressure goes up. She has been seeing a specialist for 3 years who has her on meds that dont work, has never mentioned a hearing aid, and has done tons of tests and says frankly we cant figure it out. I wonder if her condition is a form of tinnitus or is that only "ringing" and if not that, what other things could it be?
Posted Mon, 9 Sep 2013 in Ear, Nose and Throat Problems
Answered by Dr. Hariom Sharma 51 minutes later

Thanks for your query.

From the information provided by you, your mother is suffering from tinnitus.

To reduce the tinnitus your mother require the-
Strict control on blood pressure
Reduce stress
Use of the anti anxiety drug

Use of the hearing aid,if she have the sensorineural hearing loss.
If you have any doubt , I will be available for your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor